Format

Send to

Choose Destination
Neth J Med. 2013 May;71(4):199-202.

High-dose methylprednisolone-induced hepatitis in a patient with multiple sclerosis: a case report and brief review of literature.

Author information

1
Department of Gastroenterology and Hepatology, Jeroen Bosch Hospital, 's-Hertogenbosch, the Netherlands. h.dagnolo@mdl.umcn.nl

Abstract

Toxic hepatitis is a rare but serious complication of high-dose prednisolone treatment. We report a case of high-dose prednisolone-induced acute hepatitis in a 48-year-old woman suffering from multiple sclerosis that recurred after repeated administration. Timely recognition is paramount to avoid this complication. This report includes a brief review of the literature on methylprednisolone- induced hepatitis.

PMID:
23723114
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for van Zuiden Communications
Loading ...
Support Center